MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 VA-LCP CURVED COND PL/18 HOLE/370/RT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 VA-LCP CURVED COND PL/18 HOLE/370/RT; IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Model Number 02.124.418
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Nonunion/Delayed-union Bone Fracture (2369)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Additional product code: hrs hwc.Complainant part is not expected to be returned for manufacturer review/investigation.The investigation could not be completed, no product was received; no conclusion could be drawn at the time of filing this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the patient underwent for a revision surgery.During the surgery, the hardware was removed from the patient's femur and used ria to get bone graft from operative femur due to a nonunion from the previous surgery.Surgeon revised femur using a universal femoral nail, and a va condylar plate.He then put in bone graft collected from ria in the nonunion site.The procedure was successfully completed.The patient's surgery was revised.This complaint involves fourteen (14) devices.This report is for (1) 4.5 va-lcp curved cond pl/18 hole/370/rt.This report is 1 of 14 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6: part: 02.124.418.Lot: l456242.Manufacturing site: (b)(4).Release to warehouse date: 21 june 2017.A manufacturing record evaluation was performed for the finished article lot and no non-conformances were identified.Product was not returned.Based on the information available, it has been determined that no corrective and preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5 VA-LCP CURVED COND PL/18 HOLE/370/RT
Common Device Name
IMPLANT,FIXATION DEVICE, CONDYLAR PLATE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key12514192
Report Number2939274-2021-05696
Device Sequence Number14374441
Product Code JDP
UDI-Device Identifier10886982042972
UDI-Public(01)10886982042972
Combination Product (Y/N)N
Initial Reporter StateUT
Initial Reporter CountryUS
PMA/510(K) Number
K110354
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number02.124.418
Device Catalogue Number02.124.418
Device Lot NumberL456242
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/25/2021
Supplement Date Received by Manufacturer09/22/2021
Initial Report FDA Received Date09/22/2021
Supplement Report FDA Received Date10/19/2021
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
1.7MM CABLE WITH CRIMP 750MM-STERILE; 1.7MM CABLE WITH CRIMP 750MM-STERILE; 4.5 THRD CERCLAGE POSITIONING PIN-SILE; 4.5 THRD CERCLAGE POSITIONING PIN-SILE; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 5.0 MM CANNULATED CONICAL; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; 1.7MM CABLE WITH CRIMP 750MM-STERILE; 1.7MM CABLE WITH CRIMP 750MM-STERILE; 4.5 THRD CERCLAGE POSITIONING PIN-SILE; 4.5 THRD CERCLAGE POSITIONING PIN-SILE; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 4.5 MM CORTEX; UNK - SCREWS: 5.0 MM CANNULATED CONICAL; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING; UNK - SCREWS: 5.0 MM VA LOCKING
Outcome Attributed to Adverse Event Required Intervention;